# SDR CALA2013112093129

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 64,771 hours, 24,380 cycles
- Engine: Iae V2527A5
- System (JASC): 5240 · Service Doors
- Part: Lens
- Condition: Missing
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R ARM DISARM SIGHT PLATE LENS MISSING.  VISUAL INSPECTION OF AREA, APPLIED ONE LAYER OF CLEAR TAPE.  FUNCTIONAL CHECK OF ARM DISARM, WITH NO INTERFERENCE & PROPER FUNCTION.
